# SDR C2XA99IA359

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12015250001
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND DENT IN AFT RUDDER, LOWER RT SIDE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW SRM'S 51-10-02, 55-00-01 AND 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,015.8 HOURS.  TAC:  24.392.  (X)
